Within the T cells that were discovered in the liver, scientists found an enrichment of T cells that are reactive to SARS-CoV-2. A case report revealing that the COVID-19 vaccine can trigger acute hepatitis discloses information previously unknown.
- EXPLOSIVE: Here’s what was uncovered in Hunter Biden’s iCloud Hack
- MAJOR PEER REVIEWED STUDY: Moderna Vaccine Increases Myocarditis Risk By 44 Times In Young Adults
- MUST READ: High Level International Bankers Simulate The Collapse Of Global Financial System
- BIG STORY: Wuhan Lab Isolated Monkeypox Strain In 2020
- EXPLOSIVE: Ukraine Biolabs Used Fever Carrying Mosquitoes To Spark Dengue Pandemic In Cuba
According to a recent case report of a man who obtained an mRNA-based COVID-19 vaccine, the vaccine “may trigger immune-mediated hepatitis,” researchers noted.
The case report doesn’t really say how prevalent such a situation would be, but researchers say it is acknowledged as a “rare adverse event not identified in early trials.”
The study, released in the Journal of Hepatology (read below) in late April, presents the example of a 52-year-old man from Germany who experienced acute hepatitis (liver inflammation) two to three weeks after receiving an mRNA-based COVID-19 vaccination from Pfizer-BioNTech (the BNT163b2 vaccine).
Researchers discovered that after taking the COVID-19 vaccination and developing acute hepatitis, highly-activated T cells “accumulate and are evenly distributed in the different areas” of the man’s liver. T cells are a type of white blood cell that play an important role in the immune system. These cells concentrate on combating new infections.
Subscribe to GreatGameIndia
The patient complained of nausea and weariness around 10 days after receiving his first dosage of the vaccination, and he was later diagnosed with severe hepatitis. After about three days, the hepatitis cleared up on its own. He received a second dosage of the vaccine 41 days following the first. After 20 days, the nausea and exhaustion reappeared; he was administered an oral steroid prescription and initially improved. He relapsed 39 days later, but was promptly treated with systemic immunosuppressive medication, which comprised steroids. The man’s liver function tests “subsequently normalized within 8 weeks.”
The man’s immune reaction to the COVID-19 vaccine, according to the investigators, may have led to his liver inflammation. The Pfizer COVID-19 vaccine “may trigger immune-mediated hepatitis by mechanisms linked to vaccine-induced cellular immunity,” according to the case report.
Within the T cells that were discovered in the liver, the scientists found “an enrichment of T cells that are reactive to SARS-CoV-2, suggesting that these vaccine-induced cells can contribute to the liver inflammation in this context.”
CD8 T cells, in particular, “represented the most abundant immune cell subset” found in the liver. “Our analysis highlights that activated cytotoxic CD8 T cells including vaccine-induced spike-specific CD8 T cells could contribute to disease pathogenesis ,” the researchers stated.
“Based on their strong enrichment … we speculated that CD8 T cells could be drivers of the hepatic inflammation.”
The case was described as one that appeared to be autoimmune hepatitis but was not.
“Autoimmune-hepatitis-like disease after vaccination against SARS-CoV-2 is now recognized as a rare adverse event not identified in early trials,” they wrote. “The widespread use of the vaccine with administration of hundreds of million doses worldwide raises also questions of causality vs. coincidence.”
It is critical to distinguish autoimmune hepatitis from hepatitis produced by immunological reactions after COVID-19 vaccination, according to the authors; the former necessitates lifelong immunosuppressive medication in many individuals, whilst the latter is likely transient.
Read the full study below: